Doctor insights on:
Long Term Effects Of Cipro
I have a UTI that won't go away i did a culture an it said ecoli my gyno gave me cipro didn't work.My urine still looks cloudy and soapy he told me to comeback he will put me on long term antibiotic?
Was already taking Cipro long term for pseudomonas. Got sick (sore throat and ear infection). Today PCP prescribed Keflex. Should be ok?
Should be fine: The symptom pattern you describe can be caused by viruses or bacteria.It emerged in spite of the Cipro, so we know if it is a bacteria it is resistant to that med. The Keflex is a good basic med and can work when taken concurrently. If you don't see improvement within 3 days contact your PCP. ...Read moreSee 1 more doctor answer
Aren't cipro's effects cumilitive, meaning the longer you're on it, the more likely you'll have a bad reaction/side effect?
1-2 days: A day or two, no longer.Get a more detailed answer ›
Now: Cipro and Bactrim are both anti-biotics. They could potentially be taken at the same time. Why 1 bactrim? If you are treating a urinary tract infection often, the Cipro would be sufficient. This treatment should not be without medical supervision, please consult your prescriber or pharmacist for further assistance. ...Read more
- Talk to a doctor live online for free
- What are the long term effects of taking miralax?
- Long term effects of mono
- Long term effects of spironolactone
- Ask a doctor a question free online
- Long term effects of pseudoephedrine
- Benadryl side effects of long term use
- Long term effects of hydrochlorothiazide
- Long term effects of claritin
- Talk to a infectious disease specialist online